# SDR 97ZZZM964

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233YV
- Make and model: Beech 1900D
- Aircraft serial: UE233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 3516505031
- Condition: Worn
- Location: Rt Wing
- Part time: 2,104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ICT OVERNIGHT MAINTENANCE INSPECTION FOUND INBOARD ATTACH BRACKET ON RHOB FLAP WORN.  REMOVED AND REPLACED INBOARD ATTACH BRACKET ON RHOB FLAP.  (M)
